My last period was September 17th and ended the 22nd. The accident happened on the 25th and we had or** he finished and then we waited 15 minutes he then put on a condom and we did it. The condom didnt break or anything we were just worried extra stuff might have been left on the base of him so i took plan b. I took it about 60 hours after it happened. I then a week later had very heavy bleeding like my period but it was two weeks early? Then around the expected time of my period I had very light spotting. I am now 3 weeks late for my period and nothing. I have taken 3 pregnancy tests and all are negative. My periods are normally very regular so i am very confused. I am not ready to have kids so please help!!!
I'm afraid the answer doesn't change because you ask the question again! If you are still confused after the lengthy answers I've already given you, I'm not sure I can explain it in a way that you can grasp, but I will try...
Again, the bleeding that happened the week after is hormonal bleeding caused by the Plan B. It makes your actual period either on time or late by a few weeks.
Now that I know you took Plan B 60 hours after unprotected sex, that would reduce its effectiveness considerably. It's most effective the sooner you take it, preferably within the first 12 hours. By 60 hours it's more likely to have dropped from 95% effective, to something like 75% or less.
However, you have 3 negative pregnancy tests! I'm unsure what more proof you want? You can ask a doctor for a blood test. I'm not sure they'll agree to it, under the circumstances, though.
How else are you wanting us to help you? I'm unsure what you're looking for here,
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Aug 2018 • 27 answers
Updated 15 Mar 2015 • 2 answers
Updated 24 Jun 2016 • 1 answer
Updated 11 Jul 2016 • 3 answers
Updated 18 Aug 2017 • 1 answer